Journal of Differential Geometry

The geometry of loop groups

Daniel S. Freed

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Differential Geom. Volume 28, Number 2 (1988), 223-276.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05]
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 57R20: Characteristic classes and numbers 58B15: Fredholm structures [See also 47A53]


Freed, Daniel S. The geometry of loop groups. J. Differential Geom. 28 (1988), no. 2, 223--276.

Export citation